Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 32, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Apr 19, 2014, 3:42 PM EDT. It took effect at Apr 20, 2014, 4:00 AM EDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2014, 3:42 PM EDT (19:42 UTC)
- In effect from
- Apr 20, 2014, 4:00 AM EDT
- Expired
- Apr 21, 2014, 9:15 PM EDT
- In force
- 41 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
148 WHUS72 KMLB 191942 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 342 PM EDT SAT APR 19 2014 .LOW PRESSURE MOVING OFF THE NORTHEAST FLORIDA COAST WILL ONLY VERY SLOWLY SHIFT EAST OVER THE NEXT COUPLE DAYS. THE PRESSURE GRADIENT AROUND THE LOW WILL RESULT IN NORTHWEST TO NORTH WINDS INCREASING OVERNIGHT SUNDAY AND PERSISTING INTO MONDAY. AMZ570-572-200345- /O.NEW.KMLB.SC.Y.0032.140420T0800Z-140421T2000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 342 PM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 4 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 4 PM EDT MONDAY. * WINDS AND SEAS...WILL INCREASE LATE TONIGHT. WINDS OF 20 TO 25 KNOTS POSSIBLE SUNDAY WITH SEAS 7 TO 12 FEET HIGHEST IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-575-200345- /O.NEW.KMLB.SC.Y.0032.140420T1400Z-140421T2000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 342 PM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 4 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 4 PM EDT MONDAY. * WINDS AND SEAS...WILL INCREASE EARLY SUNDAY. WINDS OF 20 TO 25 KNOTS POSSIBLE SUNDAY WITH SEAS 6 TO 10 FEET HIGHEST IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
133 WHUS72 KMLB 200232 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1032 PM EDT SAT APR 19 2014 AMZ570-572-201400- /O.CON.KMLB.SC.Y.0032.140420T0800Z-140421T2000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 1032 PM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO 4 PM EDT MONDAY... * WINDS AND SEAS...WESTERLY WINDS WILL BECOME NORTHWEST TO NORTH AND INCREASE LATE TONIGHT INTO EARLY SUNDAY MORNING. WINDS SPEEDS WILL REACH 20 TO 25 KNOTS WITH SEAS 7 TO 12 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-575-201400- /O.CON.KMLB.SC.Y.0032.140420T1400Z-140421T2000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1032 PM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 4 PM EDT MONDAY... * WINDS AND SEAS...WESTERLY WINDS WILL BECOME NORTHWEST TO NORTH AND INCREASE INTO EARLY SUNDAY MORNING. WINDS SPEEDS WILL REACH 20 TO 25 KNOTS WITH SEAS 6 TO 10 FEET HIGHEST IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
878 WHUS72 KMLB 201427 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1027 AM EDT SUN APR 20 2014 AMZ550-552-570-572-575-210800- /O.CON.KMLB.SC.Y.0032.000000T0000Z-140421T2000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1027 AM EDT SUN APR 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY... * WINDS AND SEAS...NORTHWEST TO NORTH WINDS 15 TO 20 KNOTS NEARSHORE AND 20 TO 25 KNOTS OFFSHORE THROUGH MONDAY BEFORE DIMINISHING. SEAS 6 TO 10 FEET NEARSHORE AND 8 TO 11 FEET OFFSHORE AND IN THE GULF STREAM THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 67
908 WHUS72 KMLB 201838 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 238 PM EDT SUN APR 20 2014 AMZ555-212000- /O.EXB.KMLB.SC.Y.0032.140420T1900Z-140421T2000Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 238 PM EDT SUN APR 20 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT MONDAY. * WINDS AND SEAS...NORTHWEST TO NORTH WINDS 15 TO 20 KNOTS NEARSHORE AND 20 TO 25 KNOTS OFFSHORE THROUGH MONDAY BEFORE DIMINISHING. SEAS 6 TO 8 FEET NEARSHORE AND 8 TO 10 FEET OFFSHORE AND IN THE GULF STREAM THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-570-572-575-212000- /O.CON.KMLB.SC.Y.0032.000000T0000Z-140421T2000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 238 PM EDT SUN APR 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY... * WINDS AND SEAS...NORTHWEST TO NORTH WINDS 15 TO 20 KNOTS NEARSHORE AND 20 TO 25 KNOTS OFFSHORE THROUGH MONDAY BEFORE DIMINISHING. SEAS 6 TO 8 FEET NEARSHORE AND 8 TO 10 FEET OFFSHORE AND IN THE GULF STREAM THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 67
998 WHUS72 KMLB 210755 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 355 AM EDT MON APR 21 2014 AMZ550-210900- /O.CAN.KMLB.SC.Y.0032.000000T0000Z-140421T2000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 355 AM EDT MON APR 21 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHWEST TO NORTH WINDS WILL CONTINUE TO BE 15 TO 20 KNOTS AND GUSTY AT TIMES DURING THE DAY. SEAS WILL BUILD TO 5 TO 6 FEET AWAY FROM THE COAST. SMALL CRAFT SHOULD EXERCISE CAUTION. $$ AMZ552-555-570-572-575-212000- /O.CON.KMLB.SC.Y.0032.000000T0000Z-140421T2000Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 355 AM EDT MON APR 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST TO NORTH WINDS 15 TO 20 KNOTS AND GUSTY NEAR SHORE AND 20 TO 25 KNOTS OFFSHORE THROUGH THIS AFTERNOON. SEAS BUILDING TO 5 TO 7 FEET NEAR SHORE AND 6 TO 9 FEET OFFSHORE AND IN THE GULF STREAM THROUGH LATE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
365 WHUS72 KMLB 211952 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 352 PM EDT MON APR 21 2014 AMZ552-555-570-572-575-220800- /O.EXT.KMLB.SC.Y.0032.000000T0000Z-140422T0800Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 352 PM EDT MON APR 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT TUESDAY... * WINDS AND SEAS...NORTHWEST TO NORTH WINDS 15 TO 20 KNOTS. SEAS 5 TO 7 FEET NEAR SHORE AND 6 TO 9 FEET OFFSHORE AND IN THE GULF STREAM THROUGH LALTE OVERNIGHT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
526 WHUS72 KMLB 220115 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 915 PM EDT MON APR 21 2014 AMZ552-555-570-572-575-220800- /O.CAN.KMLB.SC.Y.0032.000000T0000Z-140422T0800Z/ /O.NEW.KMLB.SW.Y.0005.140422T0115Z-140422T0800Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 915 PM EDT MON APR 21 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 AM EDT TUESDAY. * SEAS 5-7 FEET NEARSHORE WITH 6-9 FEET OFFSHORE AND IN THE GULF STREAM THROUGH EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ BOWEN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 2:28 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Apr 19, 2:28 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
228 PM EDT SAT APR 19 2014
.DISCUSSION...
CURRENT...LOW PRESSURE SYSTEM EAST OF NORTHEAST FLORIDA AND GEORGIA.
ASSOCIATED COLD FRONT CLEARED FLORIDA. BRISK WEST TO NORTHWEST WINDS
AND WRAP AROUND LOW LEVEL MOISTURE KEEPING SKIES PARTLY TO
CONSIDERABLY CLOUDY. CAN RULE OUT A FEW SPRINKLES OR BRIEF LIGHT
RAIN AS THE LOW CLOUDS MOVE THROUGH ANY GIVEN LOCATION.
TONIGHT...NORTHWEST TO NORTH WINDS ADVECT A DRIER AND A LITTLE
COOLER AIR MASS INTO THE INTERIOR SECTIONS OF CENTRAL FLORIDA. THE
WRAP AROUND NORTHWEST TO NORTH WIND OVER THE OCEAN COULD PICK UP
ENOUGH MOISTURE FOR LOW CLOUDS AND SOME LIGHT RAIN OR SPRINKLES
INLAND AND ALONG THE COAST THE FIRST PART OF THE NIGHT. SPRINKLES OR
LIGHT RAIN ALONG THE COAST AFTER MIDNIGHT AS THE WIND STARTS TO
SHIFT FROM THE NORTHWEST TO THE NORTH AND OVER THE ATLANTIC. SUNRISE
SUNDAY MORNING TEMPERATURES LOOK TO BE IN THE UPPER 50S AND AROUND
60 FOR THE INTERIOR AND THE LOW 60S AT THE COAST. WINDS FROM THE
NORTHWEST TO NORTH AT 5 TO 10 MPH UNUSUALLY HIGH FOR THAT TIME OF
THE NIGHT. LOW CLOUDS AND POSSIBLY SPRINKLES OR BRIEF LIGHT RAIN OR
DRIZZLE.
SUNDAY...WINDS BECOME CONSISTENTLY NORTH EARLY SUNDAY MORNING AND
REMAIN NORTH DURING THE DAY AS THE LOW OFF NORTHEAST FLORIDA AND
GEORGIA CONTINUES TO MOVE EAST NORTHEAST AND AWAY FROM LAND AND HIGH
PRESSURE BUILDS IN FROM THE SOUTHEAST U.S. AND NORTH FLORIDA. THE
NORTHERLY TRAJECTORY OVER THE ATLANTIC SHOULD PICK UP ENOUGH LOW
LEVEL MOISTURE TO KEEP SKIES PARTLY TO CONSIDERABLY CLOUDY AT THE
COAST WHILE THE CLOUD COVER SHOULD BE LESS OVER THE WARMER AND DRIER
INTERIOR LAND MASS. AS WITH THE OVERNIGHT WEATHER...SOME LIGHT RAIN
OR SPRINKLES NOT OUT OF THE QUESTION ALONG THE COAST FROM FLAGLER
BEACH TO FORT PIERCE. THE CLOUD COVER AND NORTHERLY WIND OFF OCEAN
WATER TEMPERATURES IN THE MID/UPPER 60S NORTH OF CAPE CANAVERAL AND
AROUND 70S CANAVERAL TO VERO BEACH WILL KEEP HIGHS IN THE MID AND
UPPER 70S AT THE COAST. HIGHS IN MARTIN AND SAINT LUCIE AT THE COAST
AND THE INTERIOR SHOULD BE IN THE LOWER 80S DUE TO LESS CLOUD COVER
ALLOWING MORE SUN AND DAYTIME HEATING TO TAKE PLACE.
MON-TUE...UPPER LOW AND ASSCD SFC FEATURE WILL BEGIN TO ACCELERATE
EAST DURING THIS TIME PERIOD BEGINNING TO ALLOW GRADIENT WNDS TO
SUBSIDE. WEAK UPPER RIDGING WIL PERSIST INTO THE MIDDLE OF NEXT WEEK
WITH LIGHTER WINDS AND REMAINING PCPN FREE. AIRMASS WILL MODERATE
THRU PD WITH MAV GUIDANCE LARGELY FOLLOWED.
PREV...
WED-FRI...MID LEVEL SHORT WAVE TROUGH DIVING ACROSS THE SERN CONUS
DRIVES A WEAK FRONTAL BOUNDARY INTO AND THEN OFFSHORE GA/NORTH FL
LATE TUE NIGHT INTO WED MORNING. CURRENT GRIDDED POPS SHOW 10-14PCT
FOR THE FAR NRN CWA...AND MAY ACTUALLY WIND UP NEEDING A SMALL RAIN
CHC SOMEWHERE IN THE 06Z-18Z TIME FRAME. OTHERWISE...HIGH PRESSURE
NORTH OF FL WILL SLOWLY BUILD SEWD INTO THE ADJCT ATLC...RESULTING
IN A DEVELOPING ONSHORE FLOW PATTERN FOR LATE NEXT WEEK.
&&
.AVIATION...PREVAILING MVFR/IFR OVERNIGHT DUE TO LOW CLOUDS.
SUNDAY...VFR INTERIOR. ALONG THE COAST VFR WITH TEMPO MVFR ALONG THE
COAST KOMN TO KVRB DUE TO NORTHERLY WINDS PUSHING MARINE LAYER
STRATOCU ASHORE.
&&
.MARINE...
NOAA BUOYS 009 AND 010 WERE RECORDING SOUTHWEST WINDS TO 20 KNOTS.
BUOY 009 WAS RECORDING 5 FEET. BUOY 010 WAS RECORDING 8 FEET AT
120NM OFFSHORE. THE TWO SCRIPPS BUOYS 4 NM EAST OF PORT CANAVERAL
AND 6NM NORTHEAST OF FORT PIERCE INLET WERE RECORDING 2 TO 4 FOOT
SEAS.
TONIGHT-SUNDAY...WESTERLY WINDS 10 TO 15 KNOTS NEARSHORE AND 15 TO
20 KNOTS BEYOND A FEW MILES OF SHORE BECOME NORTHWEST THEN NORTH
SUNDAY AND INCREASE TO 15 TO 20 KNOTS DURING THE MORNING. THE
NORTHERLY WINDS INCREASE TO 20 KNOTS OR MORE OFFSHORE SEBASTIAN
INLET NORTH IN AFTERNOON. THE INCREASING NORTHWEST TO NORTH WINDS
WILL BUILD SEAS IN THE GULF TO STREAM TO 10 FEET OR MORE LATE
SUNDAY. SEAS 4 TO 6 FEET OVERNIGHT BUILD TO 4 TO 7 FEET NEARSHORE
AND 7 TO 10 FEET OFFSHORE SUNDAY AFTERNOON. WILL HOIST SMALL CRAFT
ADV STARTING SUNDAY SPREADING DOWN COAST...CONTINUES MON WITH SEAS
HIGHER IN GULF STREAM.
SUN-WED...WINDS AND SEAS WILL GRADUALLY SUBSIDE STARTING MONDAY
EVENING AS HIGH PRESSURE DROPS SWD ACROSS FL. &&
.PRELIMINARY POINT TEMPS/POPS...
DAB 62 75 63 74 / 20 20 10 10
MCO 61 80 62 82 / 10 10 10 10
MLB 63 79 67 79 / 10 20 10 10
VRB 62 79 65 79 / 10 20 10 10
LEE 60 79 60 80 / 10 10 10 10
SFB 61 79 61 80 / 20 10 10 10
ORL 61 80 63 81 / 10 10 10 10
FPR 61 79 66 80 / 10 20 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 AM SUNDAY TO 4 PM EDT MONDAY FOR
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
LINE TO SEBASTIAN INLET OUT 20 NM-WATERS FROM SEBASTIAN
INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 4 AM SUNDAY TO 4 PM EDT MONDAY FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.FL...NONE.
&&
SHORT TERM/AVIATION...WIMMER
LONG TERM/IMPACT....BLOTTMANHazardous weather outlook, Apr 19, 8:55 AM EDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 855 AM EDT SAT APR 19 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-192200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 855 AM EDT SAT APR 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... THE LINE OF STRONG LIGHTNING STORMS HAS MOVED OFFSHORE AND WITH THEM MUCH OF THE DEEP MOISTURE. HOWEVER...A STRONG UPPER LOW PRESSURE SYSTEM WILL TRACK ACROSS NORTH FLORIDA TODAY. RESIDUAL MOISTURE AND SOME DAYTIME HEATING FROM PARTIAL SUNSHINE MAY ALLOW SCATTERED SHOWERS AND ISOLATED LIGHTNING STORMS TO DEVELOP. THE MOST LIKELY TIME FOR STORMS WILL BE FROM MID TO LATE AFTERNOON DURING THE TIME OF PEAK HEATING. WHILE LITTLE IN THE WAY OF SHOWERS AND STORMS ARE EXPECTED FOR THE REST OF THE DAY...ANY STORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL FOR GUSTY WINDS TO 40 MPH AND SMALL HAIL DUE TO THE COLD TEMPERATURES ALOFT. SHOWERS AND STORMS THAT POP UP WILL MOVE RAPIDLY FROM SOUTHWEST TO NORTHEAST AT 35 MPH. .MARINE THUNDERSTORM GUST IMPACT... THE MAIN AREA OF STORMS HAS MOVED WELL OFFSHORE. THERE IS A SLIGHT CHANCE FOR STORMS TO REDEVELOP OVER THE MAINLAND AND APPROACH THE COASTAL WATERS FROM THE SOUTHWEST. ANY STORMS THAT CROSS THE INTRACOASTAL WATERS WILL HAVE GUSTY WIND TO 35 KNOTS AND THE POTENTIAL FOR SMALL HAIL. .WIND AND SEA IMPACT... SOUTHERLY WINDS AROUND 20 KNOTS WILL CONTINUE THROUGH MID MORNING OVER THE OFFSHORE WATERS NORTH OF SEBASTIAN INLET AND AROUND 15 TO 20 KNOTS SOUTH. SEAS WILL BE UP TO 7 TO 8 FEET OVER THE GULF STREAM THIS MORNING BEFORE SUBSIDING. WINDS WILL DIMINISH TO AROUND 15 KNOTS AS THEY VEER TO THE SOUTHWEST LATER THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAIN IN EFFECT FOR THESE AREAS. BOATERS SHOULD EXERCISE CAUTION IN THE NEARSHORE WATERS AND SOUTH OF SEBASTIAN INLET. .RIP CURRENT IMPACT... EASTERLY SWELLS AND THE RECENT FULL MOON WILL CONTINUE TO RESULT IN A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY. CHECK WITH LIFEGUARDS ABOUT OCEAN HAZARDS WHEN ARRIVING AT THE BEACH AND SWIM ONLY WHERE THERE IS A LIFEGUARD ON DUTY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE LOW PRESSURE SYSTEM WILL CONTINUE TO SLOWLY MOVE EAST OF THE STATE ON SUNDAY. A NORTH-NORTHEASTERLY WIND SURGE ON THE BACK SIDE OF THE LOW WILL BRING HAZARDOUS BOATING CONDITIONS ON SUNDAY WITH GUSTS NEAR GALE FORCE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON. BLOTTMAN
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 8:13 PM EDT | Special Weather Statement | MLB | Saint Lucie | 32 min |
| Apr 18, 9:21 PM EDT | Areal Flood Advisory | MLB | Saint Lucie | 3 hr |
| Apr 18, 11:15 PM EDT | Special Marine Warning | MLB | 2 hr |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.